# SDR R61A2022032400220

- Difficulty date: March 5, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000493
- Aircraft time: 16,180 hours, 10,791 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 17087560001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION FOUND ON CFIII LOWER SKIN ANTENNA DOUBLER INTERCOSTAL BETWEEN FR86 AND FR87 AND BETWEEN STGR 27R. REMOVED AND REPLACED ANTENNA DOUBLER INTERCOSTAL BETWEEN FR86 AND FR 87 STGR 27R TO 28R IAW EMB SRM 51-41-01.
